Equirépartition des solutions du problème de Waring
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 18 (1976-1977) no. 2, Talk no. 20, 16 p.
@article{SDPP_1976-1977__18_2_A3_0,
     author = {Laborde, Marc},
     title = {Equir\'epartition des solutions du probl\`eme de {Waring}},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     note = {talk:20},
     pages = {1--16},
     publisher = {Secr\'etariat math\'ematique},
     volume = {18},
     number = {2},
     year = {1976-1977},
     mrnumber = {551346},
     zbl = {0372.10035},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1976-1977__18_2_A3_0/}
}
TY  - JOUR
AU  - Laborde, Marc
TI  - Equirépartition des solutions du problème de Waring
JO  - Séminaire Delange-Pisot-Poitou. Théorie des nombres
N1  - talk:20
PY  - 1976-1977
SP  - 1
EP  - 16
VL  - 18
IS  - 2
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/SDPP_1976-1977__18_2_A3_0/
LA  - fr
ID  - SDPP_1976-1977__18_2_A3_0
ER  - 
%0 Journal Article
%A Laborde, Marc
%T Equirépartition des solutions du problème de Waring
%J Séminaire Delange-Pisot-Poitou. Théorie des nombres
%Z talk:20
%D 1976-1977
%P 1-16
%V 18
%N 2
%I Secrétariat mathématique
%U http://www.numdam.org/item/SDPP_1976-1977__18_2_A3_0/
%G fr
%F SDPP_1976-1977__18_2_A3_0
Laborde, Marc. Equirépartition des solutions du problème de Waring. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 18 (1976-1977) no. 2, Talk no. 20, 16 p. http://www.numdam.org/item/SDPP_1976-1977__18_2_A3_0/

[1] Ayoub (R.). - An introduction to the analytic theory of numbers. - Princeton, American mathematical Society, 1963 (Mathematical Surveys, 10). | MR | Zbl

[2] Davenport (H.). - Analytic methods for diophantine equations and diophantine inequalities. - Ann Arbor, Ann Arbor Publishers, 1963. | MR | Zbl

[3] Vinogradov (I.M.). - The method of trigonometrical sums in the theory of numbers. Translated from Russian. - London, Interscience Publishers, s. d. | Zbl

[4] Wright (E.M.). - An extension of Waring's problem, Phil. Trans. Royal. Soc., t. 232, 1933, p. 1-26. | Zbl

[5] Wright (E.M.). - Proportionality conditions in Waring's problem, Math. Z., t. 38, 1934, p. 730-746. | MR | Zbl

[6] Zygmund (A.). - Trigonometric series, I. 2nd édition. - Cambridge, at the University Press, 1959. | MR | Zbl